Lupus/Sjogren and Ugly days!

Hey all

Just having one of those days where my hair loss seems to be really noticeable, scalp glaring at me from mirror, weight gain around butt and tummy from prednisone seems to be wobblying more today and skin just looks thin, pasty and horrid.

So.....not just bad hair day but "all over ugly day" does anyone else have these days or am I just being overly sooky?

Last edited by

7 Replies

  • Hi spotty cheek you just described an average morning of nine :)

  • Some mornings make up just cant do enough hey!

  • Hello

    Know how you feel. I have sjogrens , hypothyroism and numerous other things and yes today I feel fat, tired, in pain, fed up, hot and had enough!! xx

  • I know exactly what you mean. Homecoming queen 3 years ago, now I look like something that crawled out of a sewer! It's an art to find clothes that hide what's happened to my body. I never quit on makeup! No matter how bad my hands get, I always find a way to apply it :)

  • Every day i feel more uncomfortable with my size. My breast is over bearinly big my knees are so sore that once i come down d stairs i stay down till d end of the day. My mum had to get me a comode to reduce d struggle of having to climb d stairs. So my ur not alone sometimes i cant see beyond d day bcos i dont know what will happen d next minute. Pain, discomfort and fatigue is part of our daily life. But dont loose hope have faith that it can only get better even when all hope seems lost. Dont give up we are here 4 u.



  • Some of the lupus medications can cause you to loss your hair, weight gain. For this reason I always wear my nice wigs. I then changed my diet to plant base which I is very challenging but is very helpful. May God gives us divine healing.

  • Learning to love my extra lumps haha.

You may also like...